Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 16, NWS St. Louis, MO

April 7, 2015Callaway County, Montgomery County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 7, 2015, 6:23 AM CDT for Callaway County, Montgomery County, Missouri. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2015, 6:23 AM CDT (11:23 UTC)
Expired
Apr 7, 2015, 7:30 AM CDT
In force
67 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Callaway County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 6:42 AM CDTHAIL 1.75Williamsburg, MO
Apr 7, 6:44 AM CDTHAIL 1.5Williamsburg, MO
Apr 7, 7:11 AM CDTHAIL 0.25Montgomery City, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
952 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS53 KLSX 071123
SVRLSX
MOC027-139-071230-
/O.NEW.KLSX.SV.W.0016.150407T1123Z-150407T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
623 AM CDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 730 AM CDT

* AT 622 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  WILLIAMSBURG...AND MOVING EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY CITY...WILLIAMSBURG...SHAMROCK...MINEOLA...BIG SPRING...
  NEW FLORENCE...BUELL...AMERICUS...DANVILLE AND MCKITTRICK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 155 TO EXIT 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3904 9190 3908 9142 3871 9142 3871 9143
      3882 9197
TIME...MOT...LOC 1124Z 273DEG 26KT 3890 9181

HAIL...1.50IN
WIND...60MPH

$$

TILLY
3 follow-up statements
887 
WWUS53 KLSX 071135
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 AM CDT TUE APR 7 2015

MOC027-139-071230-
/O.CON.KLSX.SV.W.0016.000000T0000Z-150407T1230Z/
CALLAWAY MO-MONTGOMERY MO-
635 AM CDT TUE APR 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY AND
NORTHEASTERN CALLAWAY COUNTIES UNTIL 730 AM CDT...

AT 634 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WILLIAMSBURG...AND MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MONTGOMERY CITY...MINEOLA...BUELL...BIG SPRING...NEW FLORENCE...
AMERICUS...DANVILLE AND MCKITTRICK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 155 TO EXIT 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3882 9187 3902 9182 3908 9142 3871 9142
      3871 9143
TIME...MOT...LOC 1136Z 279DEG 28KT 3889 9169

HAIL...1.75IN
WIND...60MPH

$$

TILLY
381 
WWUS53 KLSX 071146
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 AM CDT TUE APR 7 2015

MOC027-139-071230-
/O.CON.KLSX.SV.W.0016.000000T0000Z-150407T1230Z/
CALLAWAY MO-MONTGOMERY MO-
646 AM CDT TUE APR 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY AND
EAST CENTRAL CALLAWAY COUNTIES UNTIL 730 AM CDT...

AT 644 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINEOLA...AND
MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS GOLF BALL SIZE HAIL IN WILLAMSBURG.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MONTGOMERY CITY...MINEOLA...BIG SPRING...NEW FLORENCE...AMERICUS...
DANVILLE AND MCKITTRICK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 161 TO EXIT 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3883 9180 3900 9176 3904 9142 3871 9142
      3871 9143
TIME...MOT...LOC 1146Z 278DEG 28KT 3889 9161

HAIL...1.75IN
WIND...60MPH

$$

TILLY
575 
WWUS53 KLSX 071159
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 AM CDT TUE APR 7 2015

MOC027-071209-
/O.CAN.KLSX.SV.W.0016.000000T0000Z-150407T1230Z/
CALLAWAY MO-
659 AM CDT TUE APR 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALLAWAY COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3880 9163 3898 9163 3901 9142 3871 9142
TIME...MOT...LOC 1159Z 278DEG 27KT 3886 9151

$$

MOC139-071230-
/O.CON.KLSX.SV.W.0016.000000T0000Z-150407T1230Z/
MONTGOMERY MO-
659 AM CDT TUE APR 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY
COUNTY UNTIL 730 AM CDT...

AT 657 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINEOLA...AND
MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL IN 
WILLIAMSBURG.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BIG SPRING...NEW FLORENCE AND MCKITTRICK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3880 9163 3898 9163 3901 9142 3871 9142
TIME...MOT...LOC 1159Z 278DEG 27KT 3886 9151

HAIL...1.75IN
WIND...60MPH

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:36 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 7, 4:36 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
436 AM CDT Tue Apr 7 2015

.SHORT TERM:  (Through Tonight)
Issued at 343 AM CDT Tue Apr 7 2015

Starting to sound like a broken record, but once again, focus will
be precip chances thru the period.

Expect precip over the ern portions of the CWA to continue moving
out of the area early this morning. Some isod SHRA, and perhaps TS,
will be possible. However, main focus is expected to be the ongoing
TSRA over wrn MO. Numerous mdl solns suggest this cluster of TSRA
will lift enewd into the area this morning and build sewd late this
morning, perhaps into the afternoon, as the LLJ veers. However, some
question remains how far E and S these storms will propagate before
dissipating as the LLJ weakens. As these storms dissipate, expect a
lull this afternoon into the evening before the next round arrives.
Some question remains as to where/when TSRA will initiate, but best
chances shud be along the sfc boundary across the nrn portions of
the CWA, tho any outflow boundaries may also help initiate storms.
Have kept PoPs for tonight in the change range due to questions in
boundary locations.

Given the amount of elevated CAPE and deep shear available, a severe
threat will exist with hail and winds as a primary threat.

Little change in temps for today and tonight with continued trends
twd warm guidance.

Tilly

.LONG TERM:  (Wednesday through Monday)
Issued at 414 AM CDT Tue Apr 7 2015

Not many changes from the prev forecast. Still a number of
questions exist with upcoming system. A severe threat still exists
on Wed during the late afternoon and overnight period. The greater
threat still exists on Thurs as the cdfnt pushes thru the region.
Mdl solns have changed slightly from yesterday. Mdls have sped up
timing of fropa slightly, with bulk of precip expected to be E of
the CWA by 06z Fri. Mdls now have upper trof remaining neutral as
it approaches the region. Still, enuf CAPE and deep shear will
exist to pose a severe threat. Please see the latest SPC day 2 and
day 3 outlooks for the latest info as local thinking agrees with
SPC.

Mdl solns differ regarding timing of the next system Sat into Sun.
Have low PoPs early to account for the GFS soln and trended twd
higher PoPs where/when mdls are in better agreement.

Otherwise, have continued warm trend thru Thurs despite the ample
cloud cover expected. Cooler, but seasonal avg, temps are expected
this weekend as a large sfc ridge settles into the area.

Tilly

&&

.AVIATION:  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1153 PM CDT Mon Apr 6 2015

Showers and thunderstorms developed in warm sector this evening
and remain just out of TAF sites. For now cigs will be the main
issue varying between VFR, MVFR and IFR. As warm front lifts north
through region, cigs to lower down to IFR between 07z and 09z
Tuesday. Models now holding off precip for TAF sites til closer to
daybreak, after 11z Tuesday, as complex develops over central MO
and slides east along I-70 corridor, before diminishing by mid
morning. Then front to lift north allowing cigs to lift and thin
out a bit. As for winds, to remain southeast to south for sites
along I-70 corridor while KUIN will see southeast winds back to
the east as front moves closer, then eventually veer back to the
south as front lifts north of KUIN.

Specifics for KSTL:
Showers and thunderstorms developed in warm sector this evening
and remain just south of metro area TAFs. For now cigs will be the
main issue varying between VFR, MVFR and IFR. As warm front lifts
north through region, cigs to lower down to IFR by 07z Tuesday.
Models now holding off precip for STL til closer to daybreak,
after 12z Tuesday, as complex develops over central MO and slides
east along I-70 corridor, before diminishing by 15z Tuesday. Then front
to lift north allowing cigs to lift and thin out a bit. As for
winds, to remain southeast to south.

Byrd

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     80  64  81  68 /  60  40  50  70
Quincy          74  60  77  62 /  60  40  60  80
Columbia        79  62  80  64 /  60  40  60  70
Jefferson City  80  63  81  65 /  60  40  60  70
Salem           77  62  79  66 /  50  40  30  70
Farmington      78  62  81  65 /  40  30  30  60

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 7, 4:13 AM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
413 AM CDT TUE APR 7 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
413 AM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS PORTIONS OF CENTRAL
AND EASTERN MISSOURI AS WELL AS NORTH CENTRAL AND SOUTHWEST
ILLINOIS. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT.
A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE..WITH LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA FROM WEDNESDAY
AFTERNOON...THURSDAY...AND INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS
MAY BE SEVERE WEDNESDAY NIGHT...AND AGAIN ON THURSDAY AND INTO
THURSDAY NIGHT.

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY HAIL THAT THEY OBSERVE
THROUGH TONIGHT.

TILLY

In the hours before

Special weather statement, Apr 7, 4:50 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
450 AM CDT TUE APR 7 2015

MOZ041-042-071030-
AUDRAIN MO-BOONE MO-
450 AM CDT TUE APR 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AUDRAIN AND NORTHERN
BOONE COUNTIES UNTIL 530 AM CDT...

AT 449 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF FAYETTE...MOVING EAST AT 40
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COLUMBIA...
  CENTRALIA...
  MIDWAY...
  STURGEON...
  HALLSVILLE...
  MURRY...

MILLER
Local storm report, Apr 7, 5:23 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HAIL             1 N COLUMBIA            38.97N  92.33W
04/07/2015  E0.70 INCH       BOONE              MO   911 CALL CENTER

&&

TILLY
Local storm report, Apr 7, 5:39 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HAIL             1 N COLUMBIA            38.97N  92.33W
04/07/2015  M1.75 INCH       BOONE              MO   911 CALL CENTER

&&

TILLY
Local storm report, Apr 7, 6:12 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     HAIL             KINGDOM CITY            38.95N  91.94W
04/07/2015  E0.88 INCH       CALLAWAY           MO   PUBLIC

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 4:59 AM CDTSevere Thunderstorm WarningLSXBoone46 min
Apr 7, 5:34 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway56 min
Apr 7, 7:06 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren54 min
Apr 7, 7:56 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren49 min
Apr 7, 8:42 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis48 min
Apr 7, 9:18 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson42 min
Apr 7, 9:26 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis49 min
Apr 7, 9:42 AM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren8 hr
Apr 7, 9:58 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson47 min
Apr 7, 10:03 AM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis42 min
Apr 7, 10:43 AM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis4 hr
Apr 7, 10:53 AM CDTFlash Flood WarningLSXCrawford, Franklin, Jefferson, Washington4 hr
Apr 7, 12:42 PM CDTRiver Flood WarningLSXSaint Charles35 hr
Apr 7, 12:47 PM CDTFlash Flood WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.